Publication Type:

Journal Article

Source:

Asian Journal of Pharmaceutical and Clinical Research, Innovare Academics Sciences Pvt. Ltd, Volume 10, Number 10, p.10-12 (2017)

URL:

https://www.scopus.com/inward/record.uri?eid=2-s2.0-85030541916&doi=10.22159%2fajpcr.2017.v10i10.19043&partnerID=40&md5=e56354e6a239e51b5a6a68d6089826fc

Abstract:

Docetaxel belongs to taxane family of antineoplastic agents that are indicated for the treatment of locally advanced or metastatic non-small-cell lung cancer. Docetaxel is associated with many adverse effects, and pulmonary reaction has an incidence of 41%. However, interstitial pulmonary disease is found to occur only in <1% of the population as per the post-marketing surveillance reports. Here, we report a case of docetaxel-induced interstitial lung disease (ILD). The patient information and details were collected using the hospital information system. The adverse drug reaction (ADR) of ILD occurred after 5 cycles of chemotherapy with docetaxel at a dose of 60 mg/m2 that is 80 mg IV. The causality of the event in our case was assessed using the Naranjo ADR probability scale which marked a score of 7 (probable). It is necessary that all physicians be aware of the reaction and to closely monitor clinicoradiological and functional status of the patients at regular intervals after administration of docetaxel.

Notes:

cited By 0

Cite this Research Publication

R. Antony, Krishna, S., James, J., Kunoor, A., and Vijayan, M., “Case report on docetaxel-induced interstitial lung disease”, Asian Journal of Pharmaceutical and Clinical Research, vol. 10, pp. 10-12, 2017.

207
PROGRAMS
OFFERED
6
AMRITA
CAMPUSES
15
CONSTITUENT
SCHOOLS
A
GRADE BY
NAAC, MHRD
8th
RANK(INDIA):
NIRF 2018
150+
INTERNATIONAL
PARTNERS